Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 2:21 PM CST for Choctaw County, Oklahoma. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 2:21 PM CST (20:21 UTC)
- Expired
- Feb 5, 2008, 3:00 PM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 197 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 2:48 PM CST | HAIL 0.88 | Soper, OK | COVERED THE GROUND |
| Feb 5, 3:02 PM CST | HAIL 0.88 | 2 E Speer, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 11:56 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 052021
SVRTSA
OKC023-052100-
/O.NEW.KTSA.SV.W.0018.080205T2021Z-080205T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
221 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 300 PM CST
* AT 221 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 19 MILES SOUTHWEST OF BOSWELL...
MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOSWELL...
SOPER AND KENT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3391 9589 3392 9590 3394 9595 3416 9593
3416 9546 3393 9561 3387 9582
TIME...MOT...LOC 2021Z 225DEG 46KT 3381 9597
$$3 follow-up statements
000 WWUS54 KTSA 052033 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 233 PM CST TUE FEB 5 2008 ARC087-143-052045- /O.CON.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/ WASHINGTON AR-MADISON AR- 233 PM CST TUE FEB 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES... AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKBURN...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST FORK... BRENTWOOD...GREENLAND...ARNETT...HICKS...GOSHEN...BLACK OAK...SULPHUR CITY...DURHAM...ELKINS...WESLEY...MAYFIELD AND TUTTLE. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424 TIME...MOT...LOC 2033Z 227DEG 33KT 3589 9416 $$
000
WWUS54 KTSA 052037
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CST TUE FEB 5 2008
OKC023-052100-
/O.CON.KTSA.SV.W.0018.000000T0000Z-080205T2100Z/
CHOCTAW OK-
237 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR WESTERN CHOCTAW COUNTY...
AT 237 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF
BOSWELL...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOSWELL...
UNGER...GAY...SOPER...KENT AND SPEER.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3391 9589 3392 9590 3394 9595 3416 9593
3416 9546 3393 9561 3387 9582
TIME...MOT...LOC 2037Z 225DEG 46KT 3393 9580
$$000
WWUS54 KTSA 052059
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CST TUE FEB 5 2008
OKC023-052109-
/O.EXP.KTSA.SV.W.0018.000000T0000Z-080205T2100Z/
CHOCTAW OK-
259 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHOCTAW COUNTY EXPIRES
AT 300 PM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3391 9589 3392 9590 3394 9595 3416 9593
3416 9546 3393 9561 3387 9582
TIME...MOT...LOC 2059Z 225DEG 46KT 3413 9556
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 2:10 PM CST, 11 minutes earlier.
Area forecast discussion, Feb 5, 2:10 PM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 210 PM CST TUE FEB 5 2008 .MESOSCALE UPDATE... RECEIVED REPORT OF WIND DAMAGE IN WESTERN BENTON COUNTY THAT OCCURRED AFTER 1 PM. THIS WAS ASSOCIATED WITH A THUNDERSTORM LINE SEGMENT MOVING ACROSS THE AREA...AND NOW LOCATED IN MISSOURI. AT 2 PM...FRONT EXTENDED FROM NEAR ROGERS AR TO WEST OF FORT SMITH TO BETWEEN ATOKA AND ANTLERS IN SOUTHEAST OK. AIRMASS REMAINS QUITE UNSTABLE ALONG AND AHEAD OF THE FRONT AND WILL CONTINUE TO SUPPORT STRONG CONVECTIVE DEVELOPMENT THROUGH THE AFTERNOON. THE AXIS OF GREATEST INSTABILITY EXTENDED FROM SEBASTIAN COUNTY TO CHOCTAW COUNTY. WINDS AT 5 TO 6 THOUSAND FEET ARE STILL PROVIDING WARM MOIST ADVECTION NORTHWARD OVER THE FRONTAL BOUNDARY. THIS ADVECTION IS PUSHING UNSTABLE AIR NORTH OF THE FRONT AND IS RESPONSIBLE FOR THE CONTINUED CONVECTION BEHIND THE FRONT. THE INSTABILITY WILL PROVIDE A CHANCE OF SEVERE THUNDERSTORMS ON THE NORTH SIDE OF THE FRONT FOR A FEW MORE HOURS. THE PRIMARY THREAT NORTH AND WEST OF THE FRONT WILL BE HAIL AND HIGH WINDS. THIS AREA WILL PROGRESS SLOWLY EASTWARD DURING THE AFTERNOON. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02
Hazardous weather outlook, Feb 5, 1:53 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST TUE FEB 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
140 PM CST TUE FEB 5 2008
...SEVERE WEATHER LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH EARLY THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM BENTONVILLE TO
SALLISAW TO WILBURTON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EAST OF A LINE FROM JAY TO EUFAULA.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
NORTHWEST ARKANSAS.
DISCUSSION...
WIDESPREAD THUNDERSTORMS CONTINUE ALONG AND JUST NORTH OF A COLD
FRONT... WHICH EXTENDED FROM BENTONVILLE TO SALLISAW TO WILBURTON AT 1 PM.
THIS FRONT WILL REMAIN A FOCUS FOR SEVERE WEATHER THROUGH THE
EARLY EVENING. A SURFACE LOW ALONG THE FRONT NEAR FORT SMITH WILL
CONTINUE TO SLIDE NORTHEAST ALONG THE BOUNDARY LATE THIS
AFTERNOON...WHILE ANOTHER LOW OVER NORTH CENTRAL TEXAS WILL LIFT
INTO SOUTHEAST OKLAHOMA. ALONG AND AHEAD OF THESE LOW TRACKS WILL
BE THE FOCUS FOR SIGNIFICANT SEVERE WEATHER...WITH
TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS THIS AREA.
THUNDERSTORMS DEVELOPING ACROSS THIS AREA WILL BECOME INCREASINGLY
SURFACE BASED THROUGH THE AFTERNOON DURING THE TIME OF MAXIMUM
HEATING...INCREASING THE TORNADO THREAT.
ADDITIONAL LIFT WILL BE PROVIDED BY THE APPROACHING UPPER STORM
SYSTEM. THE GREATEST UNCERTAINTY FOR A MORE SIGNIFICANT TORNADIC
POTENTIAL REMAINS THE ORIENTATION OF THE UPPER LEVEL WINDS AND
THE STORM MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45
MPH.
FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT TO NEAR THE INTERSTATE 44
CORRIDOR.
STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 5, 12:38 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CST TUE FEB 5 2008
OKZ063-068-069-051915-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1238 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND NORTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 1238 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PEGGS TO 6 MILES NORTHWEST OF TAHLEQUAH...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BALLARD...OAKS...LEACH...TWIN OAKS...KANSAS...
TAHLEQUAH...PEGGS AND SCRAPER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3609 9455 3589 9498 3607 9517 3608 9512
3613 9511 3618 9504 3617 9502 3620 9501
3627 9490
TIME...MOT...LOC 1838Z 245DEG 47KT 3607 9509 3599 9500Special weather statement, Feb 5, 12:57 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CST TUE FEB 5 2008
ARZ001-OKZ063-051930-
BENTON AR-DELAWARE OK-
1257 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 1257 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF JAY TO KANSAS...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...KANSAS...COLCORD...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND HIWASSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9461 3649 9412 3616 9477 3617 9480
3638 9500 3663 9463
TIME...MOT...LOC 1857Z 234DEG 53KT 3636 9488 3621 9475Local storm report, Feb 5, 1:19 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 10 S MUSKOGEE 35.60N 95.37W
02/05/2008 E0.88 INCH MUSKOGEE OK TRAINED SPOTTER
NICKEL SIZE HAIL LASTED 5 TO 7 MINUTES.
&&
DMJSpecial weather statement, Feb 5, 1:25 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE FEB 5 2008
OKZ067-068-052000-
CHEROKEE OK-WAGONER OK-
125 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
AT 125 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF OKAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY AND OKAY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3607 9526 3606 9500 3581 9513 3583 9538
TIME...MOT...LOC 1925Z 204DEG 53KT 3586 9526Special weather statement, Feb 5, 1:29 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE FEB 5 2008
ARZ001-052015-
BENTON AR-
129 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 129 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HIWASSE TO 2 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...VAUGHN...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND GARFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9387 3640 9385 3629 9438 3650 9443
TIME...MOT...LOC 1929Z 239DEG 40KT 3652 9438 3633 9433Local storm report, Feb 5, 1:52 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 N GENTRY 36.31N 94.48W
02/05/2008 BENTON AR EMERGENCY MNGR
NUMEROUS LARGE TREES BLOWN DOWN
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 5:37 AM CST | Special Weather Statement | TSA | Pawnee | 38 min |
| Feb 5, 5:38 AM CST | Special Weather Statement | TSA | Pittsburg | 37 min |
| Feb 5, 6:13 AM CST | Special Weather Statement | TSA | Haskell | 47 min |
| Feb 5, 6:31 AM CST | Special Weather Statement | TSA | Creek, Tulsa | 44 min |
| Feb 5, 6:59 AM CST | Special Weather Statement | TSA | Rogers, Tulsa | 46 min |
| Feb 5, 7:10 AM CST | Special Weather Statement | TSA | LeFlore | 35 min |
| Feb 5, 7:16 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Feb 5, 9:03 AM CST | Special Weather Statement | TSA | Okfuskee | 42 min |
| Feb 5, 9:26 AM CST | Special Weather Statement | TSA | Okmulgee | 34 min |
| Feb 5, 9:30 AM CST | Special Weather Statement | TSA | Okfuskee | 30 min |
| Feb 5, 9:58 AM CST | Special Weather Statement | TSA | Wagoner | 47 min |
| Feb 5, 10:03 AM CST | Special Weather Statement | TSA | Okfuskee | 27 min |
| Feb 5, 10:16 AM CST | Special Weather Statement | TSA | Creek | 29 min |
| Feb 5, 12:04 PM CST | Special Weather Statement | TSA | Choctaw | 26 min |
| Feb 5, 12:38 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Feb 5, 12:57 PM CST | Special Weather Statement | TSA | Delaware | 33 min |
| Feb 5, 1:16 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 9 min |
| Feb 5, 1:25 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Feb 5, 2:34 PM CST | Flash Flood Watch | TSA | Adair, Choctaw, Haskell, Latimer, Pushmataha | 3 hr |
| Feb 5, 2:49 PM CST | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 41 min |
| Feb 5, 2:57 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Feb 5, 3:32 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 41 min |
| Feb 5, 3:48 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.